Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302440] of Heekyoung Hahn

Papers Published

  1. Hahn, H, On zeros of Eisenstein series for genus zero Fuchsian groups, Proceedings of the American Mathematical Society, vol. 135 no. 8 (August, 2007), pp. 2391-2401, American Mathematical Society (AMS), ISSN 0002-9939 [doi]
    (last updated on 2021/06/16)

    Abstract:
    Let Γ ≤ SL (ℝ) be a genus zero Fuchsian group of the first kind with ∞ as a cusp, and let E be the holomorphic Eisenstein series of weight 2k on Γ that is nonvanishing at ∞ and vanishes at all the other cusps (provided that such an Eisenstein series exists). Under certain assumptions on Γ, and on a choice of a fundamental domain F, we prove that all but possibly c(Γ, F) of the nontrivial zeros of E lie on a certain subset of {z ∈ h: jΓ(z) ∈ℝ}. Here c(Γ, F) is a constant that does not depend on the weight, h is the upper half-plane, and jΓ is the canonical hauptmodul for Γ. © 2007 American Mathematical Society Reverts to public domain 28 years from publication. 2 2k 2k Γ Gamma;

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320